Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (389 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 351–355
DOI: 10.2977/prims/1195196614

Published online: 1976-12-31

Existence and Continuation of Holomorphic Solutions of Partial Differential Equations

Ph. Pallu de la Barrière[1]

(1) Collège de France, Paris, France

Necessary conditions and sufficient conditions are given for the existence and the continuation of holomorphic solutions of partial differential equations near the characteristic boundary of an open subset of C*.

No keywords available for this article.

Pallu de la Barrière Ph.: Existence and Continuation of Holomorphic Solutions of Partial Differential Equations. Publ. Res. Inst. Math. Sci. 12 (1976), 351-355. doi: 10.2977/prims/1195196614